Drug administration time change
Sep 26, 2012
Started on efevarenz and lam/tenofovir yesterday 4:30pm and had much dizziness. I would like to change to 3:00am starting today(day 2) will it cause resistance? Thank you
Response from Dr. Young
Hello and thanks for posting.
Hmmm, I'm not sure why you were instructed to take the efavirenz at 4:30 PM- it was bound to cause the dizziness and other side effects. We typically recommend taking efavirenz right before bedtime.
You could switch to a evening dosing time (I'd recommend taking it at bedtime with one of your tenofovir/lamivudine pills, so that you're only having to take medications once daily).
There's no risk of drug resistance with changing the time of your dosing, so long as you continue to be adherent to the medications and follow up plans.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bronchitis After Sex With Stripper Condom Broke Worried I Have HIV
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Herpes After Eating Sperm Worried I Have HIV
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Rubbing Vagina Worried I Have HIV
- Can Two People Who've Never Had Sex Get Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.